# SDR ABXA030349

- Difficulty date: August 15, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47147
- Aircraft time: 53,341 hours, 42,808 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 995821225
- Condition: Corroded
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE PANEL DOUBLER WAS BULGING LEFT BUTT LINE 8 TO LEFT BUTT LINE 16, FS 756.  REPLACED LOWER T-ANGLE OF FLOORBEAM FS 756, BUTT LINE 56 RIGHT TO BUTT LINE 54 IAW DC-9 SRM 51-30-2, 51-30-5 AND REA D953-48132.
